# SDR 2022FA0000394

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: General aviation
- Aircraft: N70PS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9012
- Aircraft time: 11,411 hours, 3,541 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: None
- Part number: GD478110211
- Part serial: NA
- Condition: Cracked
- Location: Other
- Component: Hydraulic Lline, Bombdr
- Component part number: GD478110211
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO FIELD, DO TO LOSS OF #1 HYDRAULIC FLUID.  MX FOUND A CRACKED PRESSURE LINE AND REPLACED.  OPS CHECK & LEAK CHECKS WERE GOOD
